Joint Pain After Antibiotic Injection In Patients With Gonorrhea?
Mission, 1 month 2 weeks ago I got GO, first I left white liquid until I left for 1 week because I was waiting for herbal medicine from Java Gang Jie n Go Siah, in the end the drug didn’t affect my phkp, so in my second week to Sp. Urology, given medicine and injected with antibiotics, after 2 days seeing the doctor, the pus disappeared immediately, after a week of eating the medicine the doctor urinated was not scythe and somewhat better, but I felt aches and pains under my left thigh, left back, left shoulder, after that I eat sodium diclofenac, my left thigh is better, now my left back to my left shoulder hurts to spread to my hands to feet, feels like weakness which includes muscle tension, with a previous history of injection in the left buttock, whether bone pain and joints are still caused by GO bacteria or to other diseases? Asking for advice, I am currently still on antibiotic medication and consulting to sp. Urologist, do I have to go to sp. Skin and genitals? Until now the bones and joints are still hurting, even though antibiotics continue, but I admit that there is no more gonorrhea and no urinary pain, but I feel weak in my bones and joints, terims. I feel pain in my neck and even my ears until to the brain, please enlighten me
Good afternoon, thanks for the question.
Symptoms of polyarthritis are known to accompany sexually transmitted infections, such as gonorrhea or chlamydia. Joint inflammation or arthritis in this case is called reactive arthritis and can attack more than one location (polyarthritis), such as the knee, foot, pelvis, or ankle. Complaints of pain in the muscles and joints are also movable and most often attacks the lower leg area. Complaints generally occur one to three weeks after infection.
Treatment for this condition includes:
1. Provision of antibiotics to deal with sexually transmitted infections.
2. Provision of analgesics to reduce complaints of pain and muscle stiffness.
3. Provision of high-dose anti-inflammatory drugs to overcome acute inflammatory reactions.
To ascertain the cause of the complaint the doctor needs to conduct further physical examinations and additional investigations if needed. You can consult this condition with an internist for further evaluation.
That's all, hope you can help.